Show simple item record

dc.contributor.authorFreeman, Mark C.*
dc.date.accessioned2009-07-20T07:52:54Z
dc.date.available2009-07-20T07:52:54Z
dc.date.issued2009-07-20T07:52:54Z
dc.identifier.citationFreeman, M.C. (2002). Asset prices with jump/diffusion permanent income shocks. Economics Letters. Vol. 7, No. 1, pp. 1-8.en
dc.identifier.urihttp://hdl.handle.net/10454/3050
dc.descriptionNoen
dc.description.abstractBy assuming that all uninsurable risk is permanent, a closed form multi-period, multiple agent and multiple asset incomplete market asset pricing model is presented that allows for jump as well as diffusion risk to personal income.en
dc.language.isoenen
dc.relation.isreferencedbyhttp://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V84-45YG7CM-2&_user=122861&_rdoc=1&_fmt=&_orig=search&_sort=d&_docanchor=&view=c&_searchStrId=962198786&_rerunOrigin=google&_acct=C000010080&_version=1&_urlVersion=0&_userid=122861&md5=9aed5387697f60c76add271af2080662en
dc.subjectAsset pricing theoryen
dc.subjectIncomplete marketsen
dc.titleAsset prices with jump/diffusion permanent income shocks.en
dc.status.refereedYesen
dc.typeArticleen
dc.type.versionNo full-text available in the repositoryen


This item appears in the following Collection(s)

Show simple item record